# SDR AALA20140903010

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 40,936 hours, 16,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370011
- Part serial: 000745
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD TE FLAP HAS AREA OF DELAMINATION LOWER INBD TE.  FABRICATED & INSTALLED A BONDED REPAIR DOUBLER & FILLER IAW SRM 51-70-10-2R REPAIR 4.
